Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bernard R. McDonald
Title: Geometric algebra over local rings
Additional book information: Dekker, New York and Basel, 1976, xii + 421 pp., $29.50.

References [Enhancements On Off] (What's this?)

  • [A] E. Artin, Geometric algebra, Wiley-Interscience, New York, 1957. MR 82463
  • [B] R. Baer, Linear algebra and projective geometry, Academic Press, New York, 1952. MR 52795
  • [D] J. Dieudonné, Sur les groupes classiques, Actualités Sci. Indust., no. 1040, Hermann, Paris, 1948. MR 344355
  • [L] N. Limaye, Projectivities over local rings, Math. Z. 121 (1971), 175-180. MR 285525
  • [LL] B. Limaye and N. Limaye, Fundamental theorem for the projective line over noncommutative local rings, Arch. Math. 28 (1977), 102-109. MR 480495
  • [OS] M. Ojanguren and R. Sridharan, A note on the fundamental theorem of projective geometry, Comment. Math. Helv. 44 (1969), 310-315. MR 242806
  • [S] A. Seidenberg, Lectures in projective geometry, Van Nostrand, New York, 1962.

Review Information:

Reviewer: Jack Ohm
Journal: Bull. Amer. Math. Soc. 84 (1978), 75-78
American Mathematical Society